Get A Canonical Compatible Metric for Geometric Structures on PDF

By Lauret J.

Show description

Read or Download A Canonical Compatible Metric for Geometric Structures on Nilmanifolds PDF

Best mathematics books

Introduction to Applied Mathematics for Environmental by David F. Parkhurst PDF

"Introduction to utilized arithmetic for Environmental technological know-how advanced from the author's 30 years' adventure instructing arithmetic to graduate and complicated undergraduate scholars within the environmental sciences. Its easy objective is to coach quite a few kinds of mathematical constructions and the way they are often utilized in a huge variety of environmental technology subfields.

Download e-book for iPad: Integrals and Operators by irving segal, Ray A. Kunze

Integrals and Operators offers a latest therapy of integration thought, actual variable concept, and effortless sensible research. the main target of the e-book is to show the coed to trendy analytical considering; with this aim it doesn't try to load him with all of the to be had details at the topic.

Additional info for A Canonical Compatible Metric for Geometric Structures on Nilmanifolds

Sample text

Richardson, R. W. and Slodowy, P. : Minimum vectors for real reductive algebraic groups, J. London Math. Soc. 42(2) (1990), 409–429. 29. : Complex structures on nilpotent Lie algebras, J. Pure Appl. Alg. 157 (2001), 311–333. 30. : Isometry groups on homogeneous nilmanifolds, Geom. Dedicata 12 (1982), 337–346.

Alg. 157 (2001), 311–333. 30. : Isometry groups on homogeneous nilmanifolds, Geom. Dedicata 12 (1982), 337–346.

Math, 10 (1987). 4. : Riemannian geometry of contact and symplectic manifolds, Prog. Math. 203 (2002). 138 JORGE LAURET 5. Blair, D. : Critical associated metrics on symplectic manifolds, Contemp. Math. 51 (1986), 23–29. 6. Blair, D. : Critical associated metrics on contact manifolds II, J. Aust. Math. Soc. 41 (1986), 404–410. 7. : Characteristic nilpotent Lie algebras and symplectic structures, preprint 2004. 8. -D. : Recent developments on the Ricci flow, Bull. Amer. Math. Soc. 36 (1999), 59–74.

Download PDF sample

A Canonical Compatible Metric for Geometric Structures on Nilmanifolds by Lauret J.


by George
4.0

Rated 4.80 of 5 – based on 40 votes